On the piecewise geodesic approximation of Andersson and Driver

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In 1999 Andersson and Driver proved a piecewise geodesic approximation formula for path integrals on compact Riemannian manifolds. Here, geodesics are those of the Levi-Civita connection. In this paper we will generalize their result for H1-type metric to the case of general metric connections.

Original languageEnglish
Pages (from-to)791-806
Number of pages16
JournalOsaka Journal of Mathematics
Volume42
Issue number4
Publication statusPublished - Dec 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the piecewise geodesic approximation of Andersson and Driver'. Together they form a unique fingerprint.

  • Cite this